Adaptation in a stochastic multi-resources chemostat model

Nicolas Champagnat 1, 2 Pierre-Emmanuel Jabin 3 Sylvie Méléard 4
1 TOSCA - TO Simulate and CAlibrate stochastic models
CRISAM - Inria Sophia Antipolis - Méditerranée , IECL - Institut Élie Cartan de Lorraine : UMR7502
2 Probabilités et statistiques
IECL - Institut Élie Cartan de Lorraine
3 Dpt of Mathematics
CSCAMM - Center for Scientific Computation and Mathematical Modeling
Abstract : We are interested in modeling the Darwinian evolution resulting from the interplay of phenotypic variation and natural selection through ecological interactions, in the specific scales of the biological framework of adaptive dynamics. Adaptive dynamics so far has been put on a rigorous footing only for direct competition models (Lotka-Volterra models) involving a competition kernel which describes the competition pressure from one individual to another one. We extend this to a multi-resources chemostat model, where the competition between individuals results from the sharing of several resources which have their own dynamics. Starting from a stochastic birth and death process model, we prove that, when advantageous mutations are rare, the population behaves on the mutational time scale as a jump process moving between equilibrium states (the polymorphic evolution sequence of the adaptive dynamics literature). An essential technical ingredient is the study of the long time behavior of a chemostat multi-resources dynamical system. In the small mutational steps limit this process in turn gives rise to a differential equation in phenotype space called canonical equation of adaptive dynamics. From this canonical equation and still assuming small mutation steps, we prove a rigorous characterization of the evolutionary branching points.
Type de document :
Article dans une revue
Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 101 (6), pp.755-788. 〈10.1016/j.matpur.2013.10.003〉
Liste complète des métadonnées

Littérature citée [25 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00784166
Contributeur : Nicolas Champagnat <>
Soumis le : mercredi 9 mars 2016 - 17:55:45
Dernière modification le : jeudi 10 mai 2018 - 02:04:06
Document(s) archivé(s) le : dimanche 13 novembre 2016 - 13:23:42

Fichier

ressources28062013.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Distributed under a Creative Commons Paternité 4.0 International License

Identifiants

Citation

Nicolas Champagnat, Pierre-Emmanuel Jabin, Sylvie Méléard. Adaptation in a stochastic multi-resources chemostat model. Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 101 (6), pp.755-788. 〈10.1016/j.matpur.2013.10.003〉. 〈hal-00784166v2〉

Partager

Métriques

Consultations de la notice

881

Téléchargements de fichiers

49